# SDR HALA2017031800077

- Difficulty date: March 18, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 54,213 hours, 9,838 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T230135G
- Part serial: 00496
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREA OF PAINT BUBBLING AND PEELING ON UPPER SURFACE, TRAILING EDGE OF LT WING. INBOARD AFT FLAP LOCATED AT 47.5" O/B OF I/B AFT CORNER OF LT AFT FLAP AND ENDING 61.5", O/B OF I/B AFT CORNER OF AFT FLAP, TOTAL LENGTH 14". REPAIRED DAMAGE AT SEVERAL AREAS OF BUBBLING PAINT AND PEELING PAINT ON UPPER SURFACE, TRAILING EDGE OF LT WING I/B AFT FLAP LOCATED AT 47.5" O/B OF I/B AFT CORNER OF LT AFT FLAP AND ENDING 61.5" O/B OF I/B AFT CORNER, FOR A TOTAL OF 14", PER SRM 57-53-01-2R-1 AND SRM 51-70-10-2R-4.
